# SDR YENA20150721286

- Difficulty date: July 21, 2015
- Submitted: July 23, 2015
- Operation: Air carrier
- Aircraft: N658JB
- Make and model: Airbus A320-232
- Aircraft serial: 3150
- Aircraft time: 33,673 hours, 11,500 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ROW 23, WHITE EMERGENCY LIGHT INOPERATIVE.  R & R DAMAGED CONNECTOR AT ROW 23C IAW ESPM 20-44-11 LT, OPS NORMAL
